Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Losing the battle
avatar
beautifulbuffalo posted:
I feel like I'm losing the battle againsst my depresssion and pain and lonelyness. I have a beautiful grandson that I'm taking care of or should say living with me along with my daughter. I immediately went from disability retirement to babysitting a 15 month old at 49. Some days I get so angry at the situation I'm in and become stern with my grandson and that breaks my heart and I end of crying and hugging and kissing him. I'm so lonely. I can't get out side as the weather is to cold. The pain doesn't help having fibromilgia. Any pen pals out there.
BB
Reply
 
avatar
patience1965 responded:
I know exactly how you feel. My husband actually called my boss and told him I wouldn't be in today because I just can't stop crying. I'm currently trying to find meds that work. But I am limited because we have to health insurance. I sleep constantly, in fact my entire family, husband, son, Mother, Sister etc. They think I'm either drinking or doing drugs. I'm doing neither. I did have a problem 4 years ago and wound up in rehab, but it was because I wasn't on meds at all, and did what my counselors called "self medicating". but have been sober for 4 years. But when I sleep so much and cry all the time, everybody points and says "alcholic!" I'm all on my own trying to battle this, and I feel like I'm losing.
 
avatar
beautifulbuffalo replied to patience1965's response:
My onky problem I tell my husband I'm fine when I am ready to go over the edge. I am one to keep everything in and don't get it out.,
BB


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
28 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.